# SDR HEEA0015049

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 7620710009192
- Condition: Mismanufactured
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDOW SCREW HOLE WILL NOT LINE UP WITH SCREW HOLE ON WINDOW FRAME.
